MAUDE Adverse Event Report: MENTOR TEXAS ARTOURA SS, T EXP, HP,750CC; EXPANDER, SKIN, INFLATABLE

MENTOR TEXAS ARTOURA SS, T EXP, HP,750CC; EXPANDER, SKIN, INFLATABLE
Model Number SMXP150RH
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The mentor failure analysis lab has received the device for evaluation.The analysis has begun but is not complete at this time.When the investigational analysis has been completed, a supplemental report will be submitted.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: na.(b)(4).
 
Event or Problem Description
It was reported that a mentor artoura breast tissue expander, 750cc, saline implant deflated before the surgery.The reporter indicated that this expander was never in contact with the patient.A separate sterile field is set up for the plastic surgeon.The plastic surgeon does a test fill prior to inserting the expander.At that time, he noted there to be leaking from the expander.He had not placed it in or on the patient, at any time.He had not touched the patient yet at this time.
 
Additional Manufacturer Narrative
Device evaluation completed on (b)(6) 2020: during the visual evaluation of the device, no apparent damage was observed.Leak testing was performed in accordance with mentor's procedures.Two (2) tears were observed on the anterior view, both measuring less than 0.1 cm.Microscopic examination on both tear edges revealed parallel striations that are consistent with markings made by a sharp instrument perforating silicone material.Each device is visually inspected during manufacturing to ensure the device meets the required specifications prior to shipment.Manufacturer¿s reference number (b)(4).

Brand Name
ARTOURA SS, T EXP, HP,750CC
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key10987670
Report Number1645337-2020-15760
Device Sequence Number629264
Product Code LCJ
UDI-Device Identifier00081317024347
UDI-Public00081317024347
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/17/2023
Device Model NumberSMXP150RH
Device Catalogue NumberSMXP150RH
Device Lot Number7697751
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/07/2020
Initial Date Received by Manufacturer 11/18/2020
Supplement Date Received by Manufacturer12/22/2020
Initial Report FDA Received Date12/10/2020
Supplement Report FDA Received Date12/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1